Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla delayed and missed doses
Jul 29, 2013

Thank you for all your help on this wonderful forum. I would like to ask; I recently ran out of medication due to a bag being stolen while traveling. I had only one Atripla tablet over the course of 4 full days before I got back home and into my usual routine of taking them each evening. I took the one tablet I had in the middle of the 4 days. I am currently undetectable and have been for 8 months. My next labs are not due till December, do I need to reschedule my labs soon in case resistance has developed? Really worried here.

Response from Dr. Young

Hello and thanks for posting.

I don't think that you have any great risks with the missed doses. Admittedly suboptimal, but so long as you continue onward with good adherence, the risks are minimal.

At most, you could get a VL test done in the next month, just for peace of mind. I'd talk to your provider about the situation.

Be well, BY



Previous
Anxious and Confused about treatment
Next
stribild and weight gain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement